Pseudoparticle solutions of the Yang-Mills equations

A. A. Belavin, A. M. Polyakov, A. S. Schwartz, Yu S. Tyupkin

Research output: Contribution to journalArticlepeer-review

2402 Scopus citations


We find regular solutions of the four dimensional euclidean Yang-Mills equations. The solutions minimize locally the action integrals which is finite in this case. The topological nature of the solutions is discussed.

Original languageEnglish (US)
Pages (from-to)85-87
Number of pages3
JournalPhysics Letters B
Issue number1
StatePublished - Oct 13 1975

All Science Journal Classification (ASJC) codes

  • Nuclear and High Energy Physics


Dive into the research topics of 'Pseudoparticle solutions of the Yang-Mills equations'. Together they form a unique fingerprint.

Cite this